# SDR O2GA2021110188881

- Difficulty date: October 25, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N8888
- Aircraft serial: 028
- Aircraft time: 7,344 hours, 3,230 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Alternator
- Part number: 1280021
- Part serial: 1076
- Condition: Failed
- Location: Left Engine
- Part time: 1,312 hours, 568 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

WHILE CLIMBING TO FL 430 EXPERIENCED A GEN 1 CAUTION MESSAGE. WHILE RUNNING THE QRH WE EXPERIENCED A PRESSURIZATION BUMP. EMERGENCY DECLARED AND AIRCRAFT DIVERTED TO KMSP. MAINTENANCE REPLACED THE LEFT ENGINE DC GENERATOR. GROUND OPERATIONAL CHECK WAS NORMAL. PRESSURIZATION SYSTEM GROUND CHECKS NORMAL. SUSPECT PRESSURIZATION BUMP WAS DUE TO GENERATOR FAILURE. AIRCRAFT WAS RETURNED TO SERVICE.
